# SDR FDEA202209032668

- Difficulty date: September 3, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 50 LEFT WING NO.2 TANK - SHEAR CLIP ARB3437-503, INBD STRG3 TO STRG4, XORS 345 -   REQUIRES NEW SHEAR CLIP PER DWG ARB3437 REF JPF NON-ROUTINE 041 REMOVED AND REPLACED SHEAR CLIP ARB3437-503 WITH NEW FABRICATED CLIP TO   ACCOMMODATE REPAIR PER EA 1-5730-T0370379
